# SDR SWAA2022050489101

- Difficulty date: March 28, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114A510511
- Condition: Cracked
- Location: Rh Wing Slat 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 BRACKET LOCATED AUXILIARY TRACK OFSS718 AT RT WING 2022-165195 / [01] REPLACED BRACKET AUXILIARY LOC SLAT 8 TRACK OFSS718 AT RT WING I.A.W B737-700 SRM 51-40-02 AND CMM 57-43-01; PAGE 1095 AND PAGE 1098.32;[02] CORRECTIVE ACTION STEP 1. REPLACED BRACKET AUXILIARY LOC SLAT 8 TRACK OFSS718 AT RT WING I.A.W B737-700 SRM 51-40-02 AND CMM 57-43-01; PAGE 1095 AND PAGE 1098.32. PARTS USED P/N: 114A5105-11; P/O: 202S-134908.;[03] REPLACED BRACKET AUXILIARY LOC SLAT 8 TRACK OFSS718 AT RT WING I.A.W B737-700 SRM 51-40-02 AND CMM 57-43-01; PAGE 1095 AND PAGE 1098.32. PARTS USED P/N: 114A5105-11; P/O: 202S-134908.
